Postdoc
IHES

My e-mail address is
my surname[at]ihes[dot]fr

I'm a postdoc at IHES. Previously, I was a Ph.D. student at the London School of Geometry and Number Theory, working in Arithmetic Geometry under the supervision of Prof. A. Yafaev. My Ph.D. thesis is available here.

Research

I am mainly interested in Shimura varieties, André-Oort conjecture, Functional Transcendence (Ax-Schanuel type results), O-minimality and variations of Hodge structures, Galois representations (of number fields), Abelian varieties, K3 surfaces, motives and rational points.

Preprints

  1. Special subvarieties of non-arithmetic ball quotients and Hodge Theory (with E.Ullmo), arXiv, 2020.
  2. Some remarks on motivical and derived invariants, arXiv, 2019.

Published or accepted papers

  1. Finite descent obstruction for Hilbert modular varieties (with G.Grossi), arXiv, to appear in Canadian Math. Bull.
  2. On a conjecture of Buium and Poonen, arXiv, journal, slides. Annales de l'Institut Fourier, Tome 70 (2020) no. 2, pp. 457-477.
  3. On the geometric Mumford-Tate conjecture for subvarieties of Shimura varieties, arXiv, journal. Proc. Amer. Math. Soc. 148 (2020).
  4. Local to global principle for the moduli space of K3 surfaces, arXiv, journal, slides. Arch. Math. (2019) 112: 599.